# SDR DALA2018082705270

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 48,045 hours, 32,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THE OVERWING EXIT EMERGENCY SIGN COVER WAS MISSING. MAINTENANCE REPLACED THE  LENS ASSEMBLY AND THE AIRCRAFT RETURNED TO SERVICE.
